# SDR CA980504016

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 9031002P
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHEN THE A/C BEGAN TO PRESSURIZE, THE CO-PILOT NOTICED THE RT WINDSHIELD BEGINNING TO CRACK ON THE OUTBOARD EDGE.  A/C DEPRESSURIZED AND RETURNED SAFELY TO BASE.  MAINTENANCE REPLACED THE CRACKED WINDOW AND NOTICED A SMALL CHIP ON IT.  FLEET INSPECTED WITH NO FURTHER PROBLEMS.
